# SDR IPXA2021070371242

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 33,850 hours, 18,471 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1009401
- Condition: Damaged
- Location: Bs 1360 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4AFT CARGO FRAME LOCATED AT R/H STA. 1360, STR. 26 HAS DAMAGE OUT OF LIMITS.REPAIRED IAW SRM 53-00-07-2R-5
